MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The unit was received with a reported oxygen error, confirmed with the contaminated zeolite.Incoming internal 02 measured 61.1 % and external 02 measured 67.8%, both below specification.The issue was identified as high psa (15) caused by zeolite contamination from moisture absorption.Also mount plate damaged due to compressor vibration.The uip & lower housing was replaced due to damage.
 
Event or Problem Description
It was reported that the patient's device stopped producing oxygen while the patient was out and their oxygen levels decreased to 85%.The system error message was noted.The patient went home right away to their stationary once the issue happened as they had no backup tank.Patient has received their replacement device and is doing fine.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25736089
Report Number3004672275-2026-00194
Device Sequence Number16023107
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown